# SDR AALA970987

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 1870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN TWO LOWER HOLES OF NR 2 LATCH BRACKET MOUNT CASTING FOR AFT CARGO DOOR.  REMOVED CORROSION AND INSTALLED BUSINGS PER SRM 53-50-00 PAGE 81.  (M)
